# SDR IXXA11SMN045S

- Difficulty date: February 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 300
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND EMPENNAGE NR 60 ACCESS LT FITTING CRACKED AT STA 1766.000 LONGERON 19. REMOVED DAMAGED FITTING. CLEANED, TREATED AND PRIMED AREA. INSTALLED NEW FITTING IAW SRM 51-1-21, SRM 51-1-8B, SRM 51-1-21, 51-3-0 AND 51-3-1.
